# SDR NACA2021122400002

- Difficulty date: December 24, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 105,305 hours, 18,781 cycles
- Engine: Ge CF680C2B6
- Engine time: 5,433 hours, 2,262 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FAN BLADE #18 HAS A SMALL DENT 6 IN APPROX FROM TIP. BLENDED RIGHT ENGINE FAN BLADE 18 AND FOUND WITHIN LIMITS IAW B767 AMM 72-31-02. DENT WAS 2 MM X 0.5 MM. NDT INSPECTION ACCOMPLISHED, NO FAULTS NOTED.
